| Model Number |
D150 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Failure to Read Input Signal (1581); Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited undersensing.It was noted the patient had a left ventricular assist device (lvad) and that appeared to be causing the undersensing.Ts reviewed the data and noted there was noise, but the noise was not oversensed.Additionally, ts noted the pump noise was larger in comparison to the r wave amplitude being small.Ts discussed this could happen due to deoxyribonucleic acid (dna).It was noted the patient followed up with an electrophysiologist (ep) and no changes were made to programming, as the ep did not feel programming changes were needed at this time.No adverse patient effects were reported.This icd remains in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.